Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 434, NWS St. Louis, MO

July 19, 20064 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2006, 6:47 PM CDT for 4 counties in Missouri. It was in force for 43 min. 40 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2006, 6:47 PM CDT (23:47 UTC)
Expired
Jul 19, 2006, 7:30 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties City of Saint Louis, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:50 PM CDTTSTM WND DMGUniversity City, MONUMEROUS LARGE TREES DOWN.
Jul 19, 6:55 PM CDTTSTM WND DMGFlorissant, MO8 INCH TREE LIMBS DOWN
Jul 19, 6:55 PM CDTTSTM WND DMGSt. Peters, MOTREES AND 8-10 INCH TREE LIMBS DOWN NEAR FRANCIS HOWELL NORTH HIGH SCHOOL
Jul 19, 6:55 PM CDTTSTM WND GST 60Hazelwood, MO
Jul 19, 7:00 PM CDTTSTM WND DMGSt. Charles, MOTWO 18 WHEELERS ROLLED OVER ON 370 BRIDGE.
Jul 19, 7:00 PM CDTTSTM WND GST 70Overland, MOWIND LASTED FOR AROUND 5 MINUTES FROM 700 TO 705 PM
Jul 19, 7:04 PM CDTTSTM WND DMGFlorissant, MOPOWER LINES DOWNED LINDBERGH AND NEW HALLS FERRY ROAD.
Jul 19, 7:05 PM CDTTSTM WND DMGBrentwood, MOLARGE TREE LIMBS AND POWER LINES DOWN
Jul 19, 7:05 PM CDTTSTM WND DMGUniversity City, MONUMEROUS LARGE TREES DOWN.
Jul 19, 7:05 PM CDTTSTM WND DMGWinfield, MOTREES DOWN - ONE LANDED ON TOP OF A CAR
Jul 19, 7:10 PM CDTTSTM WND DMGSt. Ann, MOROOF DAMAGE TO MAIN TERMINAL AT LAMBERT FIELD...ALSO NUMEROUS SIGNS DOWN WITH DEBRIS BLOWN ALL AROUND THE AREA
Jul 19, 7:10 PM CDTTSTM WND DMGTroy, MO6 INCH TREE LIMB DOWN.
Jul 19, 7:15 PM CDTTSTM WND DMGLadue, MOLARGE TREE LIMBS DOWN
Jul 19, 7:15 PM CDTTSTM WND DMGOlivette, MOTREES AND LIMBS DOWN
Jul 19, 7:15 PM CDTTSTM WND DMGSt. Charles, MONUMEROUS POWER LINES DOWN AND ARCING CAUSING A NUMBER OF FIRES AND ALARMS WITHIN THE CITY OF ST CHARLES
Jul 19, 7:15 PM CDTTSTM WND DMGWarson Woods, MONUMEROUS TREES AND LIMBS DOWN...ALSO DAMAGE IN FOREST PARK
Jul 19, 7:20 PM CDTTSTM WND DMGGlendale, MOTREES DOWN ON HOMES AND CARS
Jul 19, 7:20 PM CDTTSTM WND DMGSt. Louis, MO*** 1 INJ *** BUILDING NEXT TO THE EADS BRIDGE COLLAPSED ONTO THE BRIDGE - THE BRIDGE IS CLOSED TO TRAFFIC
Jul 19, 7:20 PM CDTTSTM WND DMGSt. Louis, MOROOF DAMAGE AT SUMNER HIGH SCHOOL IN THE NORTH PORTION OF THE CITY OF ST LOUIS
Jul 19, 7:20 PM CDTTSTM WND DMGSt. Louis, MO6 INCH DIAMTER TREE LIMBS DOWN. ESTIMATED 58 MPH WINDS.
Jul 19, 7:20 PM CDTTSTM WND DMGWebster Groves, MOTREES AND LIMBS DOWN...SOME ON HOMES AND CARS
Jul 19, 7:20 PM CDTTSTM WND GST 60Creve Coeur, MOLARGE TREE LIMBS DOWN ALSO
Jul 19, 7:22 PM CDTTSTM WND DMGKirkwood, MOTREES DOWN...SOME ON HOMES AND CARS
Jul 19, 7:22 PM CDTTSTM WND DMGShrewsbury, MOPOWER POLES BROKEN AND TREES UPROOTED
Jul 19, 7:25 PM CDTTSTM WND DMGAffton, MOROOF DAMAGE AT THE CARPENTERS TRAINING CENTER...NUMEROUS TREES AND LIMBS DOWN
Jul 19, 7:25 PM CDTTSTM WND DMGO'Fallon, MOTREE LIMBS AND SEVERAL LARGE TREES DOWN
Jul 19, 7:25 PM CDTTSTM WND DMGSt. Louis, MOWIDESPREAD DAMAGE THROUGHOUT THE CITY OF ST LOUIS WITH NUMEROUS SIGNS BLOWN OVER...POWER LINES AND POWER POLES DOWN...TREES DOWN...TREE LIMBS DOWN. DAMAGE TO BUILDINGS IN SOULARD AND LACLEDES LANDING.
Jul 19, 7:25 PM CDTTSTM WND DMGSt. Louis, MOTREES AND POWER LINES DOWN THROUGHOUT THE CITY. INFIELD TARP TORN AT BUSCH STADIUM.
Jul 19, 7:25 PM CDTTSTM WND GST 60Manchester, MOLARGE TREES DOWN.
Jul 19, 7:30 PM CDTTSTM WND DMGFlorissant, MOLARGE TREE LIMBS DOWN EVERYWHERE AND POWER LINES DOWN ALSO
Jul 19, 7:30 PM CDTTSTM WND GST 60Lake St. Louis, MO
Jul 19, 7:30 PM CDTHAIL 0.88Cottleville, MO
Jul 19, 7:30 PM CDTHAIL 0.88Lake St. Louis, MO
Jul 19, 7:35 PM CDTTSTM WND DMGFerguson, MOLARGE TREE DOWN ON A HOME LOCATED ON ELIZABETH BETWEEN I-270 AND CHAMBERS ROAD
Jul 19, 7:35 PM CDTTSTM WND DMGSt. Louis, MOWINDOWS BLOWN OUT OF BUILDING IN THE CENTRAL WEST END.
Jul 19, 7:35 PM CDTHAIL 0.75Wentzville, MOREPORTED AT I-70 AND HIGHWAY 40. TREES DOWN ALSO.
Jul 19, 7:40 PM CDTTSTM WND DMGMehlville, MOTWO TREES DOWN AND ONE ROOF PARTLY BLOWN OFF HOUSE NEAR I-55 AND LINDBERGH.
Jul 19, 7:40 PM CDTTSTM WND DMGSt. Louis, MO*** 1 INJ *** PARTIAL BUILDING COLLAPSE IN SOULARD AT LINCOLN AND SIDNEY STREETS
Jul 19, 7:40 PM CDTTSTM WND DMGSt. Louis, MOROOF BLOWN OFF HOUSE ONTO CAR IN DOGTOWN.
Jul 19, 7:40 PM CDTTORNADOSt. Louis, MOTORNADO SPOTTED AT JEFFERSON BARRACKS AND TELGRAPH ROAD WITH TREES BEING THROWN INTO POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 34 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1900 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 192348
SVRLSX
MOC113-183-189-510-200030-
/O.NEW.KLSX.SV.W.0434.060719T2347Z-060720T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT WED JUL 19 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI

* UNTIL 730 PM CDT

* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF    
  BOWLING GREEN TO TROY TO ST. PAUL TO FLORISSANT...AND MOVING SOUTH 
  AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTHWOODS...
  NORMANDY...
  JENNINGS...
  UPLANDS PARK...
  ST. LOUIS...
  HILLSDALE...
  GREENDALE...
  WENTZVILLE...
  MAPLEWOOD...
  WARSON WOODS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3852 9041 3848 9069 3864 9074 3856 9094
      3886 9093 3890 9110 3902 9124 3914 9125
      3916 9118 3922 9118 3922 9111 3915 9078
      3899 9071 3886 9060 3891 9041 3886 9023
      3863 9020 3844 9031

$$

CARNEY
1 follow-up statement
000 
WWUS53 KLSX 200015
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT WED JUL 19 2006

MOC113-183-189-510-200030-
/O.CON.KLSX.SV.W.0434.000000T0000Z-060720T0030Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-LINCOLN MO-
714 PM CDT WED JUL 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR LINCOLN...ST. CHARLES...ST. LOUIS AND ST. LOUIS CITY COUNTIES...

AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. SIREN 
ACTIVATION IS SUGGESTED.  THESE STORMS WERE LOCATED OR ALONG A LINE 
EXTENDING FROM CENTREVILLE TO AFFTON TO WILDWOOD TO 11 MILES EAST OF 
MONTGOMERY CITY...MOVING SOUTH AT 40 MPH.

NUMEROUS REPORTS OF WIND DAMAGE SUCH AS DOWNED TREES AND POWER LINES 
HAVE BEEN REPORTED ACROSS THE ST. LOUIS METRO AREA.  THIS IS A 
DANGEROUS STORM.  TAKE SHELTER IMMEDIATELY

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.  

LAT...LON 3852 9041 3848 9069 3864 9074 3856 9094
      3886 9093 3890 9110 3902 9124 3914 9125
      3916 9118 3922 9118 3922 9111 3915 9078
      3899 9071 3886 9060 3891 9041 3886 9023
      3863 9020 3844 9031

$$
CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:01 PM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Jul 19, 2:01 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT WED JUL 19 2006

.DISCUSSION...
A COLD FRONT EXTENDED FROM A LOW PRESSURE SYSTEM OVER ONTARIO ACROSS
THE DAKOTAS INTO WY WITH HIGH PRESSURE CENTERED OVER THE CANADIAN
ROCKIES. COLD FRONT IS FORECAST TO SETTLE INTO NORTHWEST MO THURSDAY
MORNING AND SAG SLOWLY ACROSS THE REGION. THE GFS IS THE MOST
AGGRRESSIVE IN MOVING THE FRONT ACROSS THE AREA. THE WRF, UKMET AND
EUROPEAN FORECASTS ARE SLOWER WITH THE FRONT WHICH LOOKS REASONABLE
CONSIDERSING THE TIME OF YEAR IT IS. EXPECT THE FRONT TO BE ACROSS
THE OZARKS BY FRIDAY MORNING. HIGH PRESSURE WILL SETTLE INTO THE
REGION OVER THE WEEKEND AND PROVIDE COMFORTABLE LATE JULY WEATHER.

500 MB HIGH WAS ANCHORED OVER THE CENTRAL/SOUTHERN PLAINS THIS
MORNING. SHORT WAVE FROM MANITOBA INTO THE NORTHERN ROCKIES IS
FORECAST TO ROLL INTO QUEBEC BY THURSDAY EVENING. MODELS ARE SIMILAR
IN FORECASTING A SECOND SHORT WAVE OVER THE NORTHERN PLAINS THURSDAY
NIGHT. THIS WILL BREAK DOWN THE UPPER RIDGE AND SHIFT HIGH CENTER
INTO THE WESTERN STATES. BY FRIDAY EVENING, THE GFS, WRF, AND UKMET
HAVE HIGH CENTERED NEAR GREAT SALT LAKE WITH SHORT WAVE AND A 40-60
METER HEIGHT FALL CENTER OVER IL.

EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR MOST OF THE FORECAST
AREA INTO EARLY THURSDAY EVENING. DEWPOINTS REMAINED IN THE 70S
ACROSS MOST OF THE AREA WITH THE HEAT INDEX FROM 101 TO 106 ACROSS
THE STL METRO AREA TO 110 IN COU AT 18Z.

IN THE EXTENDED PERIOD, THE LATEST MODEL RUNS ARE VERY SIMILAR AT H5
SUNDAY MORNING WITH NORTHWESTERLY FLOW ACROSS THE MIDWEST AND HUGE
HIGH PARKED OVER THE GREAT BASIN. UPPER RIDGE IS FORECAST TO HOLD
OVER THE WEST INTO MID WEEK WITH NORTHWESTERLY FLOW ACROSS OUR AREA.

&&

.AVIATION...
FOR THE 18Z TAFS...
ST AND FOG DECK THAT FORMED ERY THIS MRNG HAVE DISSIPATED WITH
MOSTLY SUNNY SKIES AT ALL TAF SITES. HZ WL CONT TO PRODUCE OCNLY
MVFR VSBYS AT KUIN FOR THE NXT FEW HRS....WITH A BIT A CU FORMING
ONCE AGAIN DURING THE AFTN. WX SHUD RMN TRANQUIL FOR MOST SITES
TNGT...BUT MAY HV TO REINTRO SM HZ DEPENDING ON VSBY TRENDS DURG
AFTN. WL ALSO NEED TO KP AN EYE FOR PSBL CNVTN IN KUIN BY END OF TAF
FCST PD...BUT FOR NOW PROB QUITE LO SO WL LV TAF TSRA FREE.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-JEFFERSON-KNOX-
     LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
     RALLS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-WARREN-WASHINGTON.

     HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR IRON-MADISON-REYNOLDS.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ST. CHARLES-
     ST. LOUIS-ST. LOUIS CITY.

IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ADAMS IL-BOND
     IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 19, 5:23 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT WED JUL 19 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-201300-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-
MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-SHELBY-
ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
523 PM CDT WED JUL 19 2006

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY...

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REGION THIS
EVENING.  THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS ARE OVER
SOUTHWEST AND SOUTH CENTRAL ILLINOIS...AND ALSO OVER PARTS OF
CENTRAL AND SOUTHEAST MISSOURI.  A FEW OF THESE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...
ISOLATED TORNADOES...FREQUENT LIGHTNING AND HEAVY DOWNPOURS.
OTHERWISE...THERE IS ANOTHER SLIGHT CHANCE LATE TONIGHT FOR NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH
TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT
INDICES FROM 105 TO 110 EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY...
WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO
120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE
FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT
INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER.

THERE IS A CHANCE FOR THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY AS A
COLD FRONT MOVES THROUGH THE AREA...TO BE FOLLOWED BY A STRONG
UPPER LEVEL DISTURBANCE. DUE TO THE CONTINUED HIGH LEVELS OF
INSTABILITY PRESENT ON THURSDAY...SOME STORMS MAY EXCEED SEVERE
LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

MOZ084-085-099-201300-
IRON-MADISON-REYNOLDS-
523 PM CDT WED JUL 19 2006

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THURSDAY...

.DAY ONE...TONIGHT

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH THROUGH
TONIGHT...WITH TEMPERATURES STILL IN THE MID TO UPPER 90S AND HEAT
INDICES FROM 105 TO 110 EARLY THIS EVENING.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EARLY THIS EVENING OVER
THE REGION. EXPECT SOME OF THE STRONGER STORMS TO PRODUCE LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY LEVELS WILL REMAIN VERY HIGH AGAIN ON THURSDAY...
WITH HIGH TEMPERATURES FROM 95 TO 103 AND HEAT INDICES FROM 105 TO
120 IN THE AFTERNOON AND EARLY EVENING. RELIEF WILL COME IN THE
FORM OF A COLD FRONT LATE THURSDAY AND THURSDAY NIGHT...WITH HEAT
INDEX READINGS EXPECTED TO BE ABOUT 15 TO 25 DEGREES LOWER.

THERE IS A CHANCE FOR THUNDERSTORMS BEGINNING THURSDAY NIGHT AND
CONTINUING THROUGH FRIDAY NIGHT AS A COLD FRONT MOVES THROUGH THE
AREA...TO BE FOLLOWED BY A STRONG UPPER LEVEL DISTURBANCE. DUE TO
THE CONTINUED HIGH LEVELS OF INSTABILITY PRESENT ON THURSDAY
EVENING... SOME STORMS MAY EXCEED SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BRITT

In the hours before

Local storm report, Jul 19, 6:15 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
615 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             CARLINVILLE             39.28N 89.88W
07/19/2006  E0.88 INCH       MACOUPIN           IL   EMERGENCY MNGR

&&

BDYE
Local storm report, Jul 19, 6:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     2 E ROODHOUSE           39.48N 90.34W
07/19/2006                   GREENE             IL   EMERGENCY MNGR

            FIRETRUCK BLOWN OFF THE ROAD.

&&

BDYE
Local storm report, Jul 19, 6:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     CARLINVILLE             39.28N 89.88W
07/19/2006                   MACOUPIN           IL   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN, 4 TO 5 INCH DIAMETER.

&&

BDYE
Local storm report, Jul 19, 6:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     JERSEYVILLE             39.12N 90.33W
07/19/2006                   JERSEY             IL   LAW ENFORCEMENT

            POWER LINES AND 5 TO 6 INCH DIAMETER TREE LIMBS DOWNED.

&&

BDYE
Local storm report, Jul 19, 6:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     CARLINVILLE             39.28N 89.88W
07/19/2006                   MACOUPIN           IL   TRAINED SPOTTER

            POWER LINES AND LARGE TREE BRANCHES DOWN.

&&

BDYE
Local storm report, Jul 19, 6:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             GILLESPIE               39.13N 89.82W
07/19/2006  E0.88 INCH       MACOUPIN           IL   EMERGENCY MNGR

&&

BDYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:26 PM CDTSevere Thunderstorm WarningLSXReynolds49 min
Jul 18, 8:16 PM CDTSevere Thunderstorm WarningLSXReynolds14 min
Jul 19, 4:24 PM CDTSevere Thunderstorm WarningLSXOsage51 min
Jul 19, 5:13 PM CDTSevere Thunderstorm WarningLSXOsage26 min
Jul 19, 5:58 PM CDTSevere Thunderstorm WarningLSXWashington47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.